MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-12
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting in a da vinci-assisted surgical procedure, no ports placed, the customer identified vision side cart (vsc) did not progress self-test and surgeon side console (ssc) displayed message not connected to vision side cart (vsc).Technical support engineer (tse) observed recoverable error message/fault 31016, pointing at ssc being at different software level than vsc.The customer elected to swap ssc available on site to continue with the procedure.
 
Additional Manufacturer Narrative
An intuitive field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, the fse updated software on surgeon side console (ssc).Service performed to correct reported problem.No part replacement required.System inspected, tested and verified as ready for use.

Brand Name
da Vinci Xi
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50185201
Report Number2955842-2026-35135
Device Sequence Number13263912
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-12
Device Catalogue Number380723
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown